The cauchy-leray integral: Counterexamples to the Lp-theory

Loredana Lanzani, Elias M. Stein

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

We prove the optimality of the hypotheses guaranteeing the Lp-boundedness for the Cauchy-Leray integral in Cn, n ≥ 2, obtained in [LS-4]. Two domains, both elementary in nature, show that the geometric requirement of strong C-linear convexity, and the regularity of order 2, are both necessary.

Original languageEnglish (US)
Pages (from-to)1609-1621
Number of pages13
JournalIndiana University Mathematics Journal
Volume68
Issue number5
DOIs
StatePublished - Jan 1 2019

Keywords

  • Cauchy Integral
  • Cauchy-Leray integral
  • Cauchy-Szego projection
  • Hardy space
  • Lebesgue space
  • Leray-Levi measure
  • Minimal smoothness
  • Pseudoconvex domain

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'The cauchy-leray integral: Counterexamples to the L<sup>p</sup>-theory'. Together they form a unique fingerprint.

  • Cite this